# SDR DALA2023100608232

- Difficulty date: October 4, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N383DN
- Make and model: Boeing 737832
- Aircraft serial: 30346
- Aircraft time: 72,805 hours, 29,184 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0001514) FUSELAGE SKIN, WITH EXFOLIASION AT CUTOUT, BETWEEN STA 905/927 AND STGRS 20/21 LH. SKIN WAS REPAIRED IAW SRM 53-70-01-2R PROCEDURE 3 REPAIR 3.
